# SDR AMTA200500700

- Difficulty date: September 9, 2005
- Submitted: September 29, 2005
- Operation: Air carrier
- Aircraft: N522AT
- Make and model: Boeing 757-23N
- Aircraft serial: 29330
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIP NUMEROUS LIGHTS INOPERATIVE FROM SEAT ROW 2FED TO 9FED.  REPAIRED EGRESS EMERGENCY LIGHT SYSTEM FROM SEAT ROW 2 DEF TO 9 DEF PER AMM 33-51-11-403-049, OPS CHECK GOOD.  (M)
